# SDR ASOA2014042910427

- Difficulty date: April 1, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROXIMATELY .5" IN LENGTH, 100 PERCENT FSH, FAILED NDT INSPECTION.  REMOVED CARGO COMPARTMENT DOOR FOR ACCESS IAW AMM 52-31-00-000-801.  REMOVED AFT CARGO BALANCE SPRING BOX IAW AMM 52-31-08-000-801.  REMOVED AFT CARGO DOOR TRACK AT FS 621.00 FOR ACCESS IAW SRM 51-42-06.  REMOVED CARGO DOOR BALANCE SPRING MOUNT BRACKET IAW SRM 51-42-06.
